Paisan Nakmahachalasint

ไพศาล นาคมหาชลาสินธุ์


Journal Article

(2008).  -=========P. Nakmahachalasint, On the stability of a mixed-type linear and quadratic functional equaion, Bulletin of the Australian Mathematical Society,77,1 (2008) : 167-176..  
(2007).  -=========P. Nakmahachalasint, The stability of a cosine functional equation, KMITL Science Journal, 7,1(2007) : 49-53..  
P.  (2007).  1155/2007/13437.  
(2007).  -=========P. Nakmahachalasint, Limit of rational function at an isolated singularity, Journal of Scientific Research, 32,2(2007) : 117-121.  
(2007).  -=========P. Nakmahachalasint, On the Hyers-Ulam-Rassias stabilities of an n-dimensional additive functional equation, to appear in Thai Journal of Mathematics: Special Issue(Annual Meeting in Mathematics 2007)..  
(1155).  -=========Paisan Nakmahachalasint, On the generalized Ulam-Gavruta-Rassias stability of mixed type linear and Euler-Lagrange-Rassias functional equations,International Journal of Mathematics and Mathematical Sciences, Volume 2007, Article ID 63239, 10 pages, doi:10.1155/2007/63239..  


(2006).  -=========P. Nakmahachalasint, The generalizrd Hyers-Ulam-Rassias stability of a quadratic functional equation, Thai Journal of Mathematics, 4,2(2006) : 321-328..  
P.  (2003).  Sawangtong, Complete Blow-up of a Semilinear Parabolic Equation, Thai Journal of Mathematics, 1,1(2003) : 79-89.  
J.  (1998).  Nakmahachalasint, and G.